# SDR DALA2024011200539

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF MEMBRANE WEP ON STA Y=198 AND STA X=-56 AT PASSENGER COMPARTMENT (W1). SUMMARY OF NRC 00247: CORROSION LEVEL 2. MEMBRANE WEP ON STA Y=198 AND STA X=-56 AT PASSENGER COMPARTMENT WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2 PAR 4 A. (LP #0150367)
